A Characterization of Fuzzy Integrals Invariant with Respect to Permutation Groups
This contribution studies isomorphisms of fuzzy measure spaces and related notions, namely cardinal fuzzy measure spaces and fuzzy measure spaces closed under isomorphisms with respect to permutation groups. By these special fuzzy measure spaces, a characterization of ⊙-fuzzy integrals that are for a given function invariant with respect to permutations from a group of permutations is provided.
KeywordsPermutation Group Residuated Lattice Fuzzy Subset Bijective Mapping Double Negation
Unable to display preview. Download preview PDF.
- 2.Dvořák, A., Holčapek, M.: On convergence of fuzzy integrals over complete residuated lattices. In: Proceedings of EUSFLAT-LFA, Aix-les-Bains, France, July 18-22, pp. 98–105 (2011)Google Scholar
- 3.Dvořák, A., Holčapek, M.: Type 〈1,1〉 fuzzy quantifiers determined by fuzzy measures, Part I: Basic definitions and examples. Submitted to Fuzzy Sets and SystemsGoogle Scholar
- 4.Dvořák, A., Holčapek, M.: Type 〈1,1〉 fuzzy quantifiers determined by fuzzy measures, Part II: Permutation and isomorphism invariances. Submitted to Fuzzy Sets and SystemsGoogle Scholar
- 5.Dvořák, A., Holčapek, M.: Type 〈1, 1〉 fuzzy quantifiers determined by fuzzy measures. In: Proceedengs of WCCI 2010 IEEE World Congress on Computational Intelligence, CCIB, Barcelona, Spain, July 18-23, pp. 3168–3175 (2010)Google Scholar
- 11.Wygralak, M.: Vaguely defined objects. Representations, fuzzy sets and nonclassical cardinality theory. Theory and Decision Library. Series B: Mathematical and Statistical Methods, vol. 33. Kluwer Academic Publisher, Dordrecht (1996)Google Scholar